Jul 10, 2004
my current meds are the follwing: kaletra, fuzeon,reyataz,ddi,ziagen, viread and 3tc. I have been experiencing a sore tongue for a month now. At the tip of my tongue the taste buds are raised and sore. Is this a medication side effect or an HIV issue. It is very painful and seems to unusual-Do you have any ideas what may be causing this?
Response from Dr. Henry
You should have your mouth/tongue examined to see if you have any signs of aphthous ulcesr, thrush, vitamin deficiencies, etc. Some patients taking ritonavir containing meds get a sore tongue or taste alterations. From the looks of your regimen it would seem that ritonavir (in the Kaletra)is an important part of your regimen. You might consider having a dentist with HIV experience look in your mouth as well to se if he/she has any other ideas. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Barebacking Sign Of HIV AIDS
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
- Can You Have Kids If You Have An Std?
- Does Abnormal Vaginal Bleeding Mean I Have An Std?
- Stress Cause A Abnormal Pap Smear
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.